Home » Frequently asked Questions on Health » Child - clay coloured stools

Child - clay coloured stools

Q: A few days back my son aged 2 years suffered from bacterial enteritis & passed bloody (fresh blood) stools. The doctor prescribed Gramoneg for one day, but getting no response he switched to amikacin injections BD for 5 days. The child healed but started passing clay coloured stools. We are worried; please advise why it has happened and what should we do?

A:Clay colored stools are not a cause for worry - as long as the bleeding has stopped, nothing else needs to be done at present. Check a stool sample for routine examination and if this is normal, then no further action is required.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

 

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------